# SDR ASOA20161103101

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT RBL9 AND FS 559.00 TO FS 559+112.  REMOVED CORRODED SEAT TRACK, FABRICATED A NEW ONE AND INSTALLED AT RBL9 AND BETWEEN FS 559 TO 559+112 PER REO 601R-53-00-485 AND ECTC/REO 601R-53-00-485.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
